# SDR COMA0660430

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 16,230 hours, 13,917 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Caution Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5324- EN ROUTE JFK-BOS RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES, CREW DECLARED AN EMERGENCY AND RETURNED TO JFK.  FLIGHT LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 09-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3, (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
